Record number :
1455529
Title of article :
A genetic algorithms to solve the bicriteria shortest path problem
Author/Authors :
Mohamed، نويسنده , , Cheikh and Bassem، نويسنده , , Jarboui and Taicir، نويسنده , , Loukil، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
8
From page :
851
To page :
858
Abstract :
This paper considers the Bicriteria Shortest Path Problem (BSP) with the two conflicting objectives, minimizing the transportation cost and the total travel time. Bicriteria Shortest Path Problems, are often NP-hard problems [P. Hansen, Bicriterion path problems. In: Multiple criteria decision making: theory and applications. Heidelberg: Springer, (1980):109-127], since obtaining the set of efficient solutions to a BSP problem is more difficult than solving the corresponding single-objective problem. This paper proposes a Bicriteria Genetic Algorithm approach to solve bicriteria shortest path problem.
Keywords :
Bicriteria shortest path , Multiobjective genetic algorithms , Brumbaugh-Smith algorithms , Exact algorithms
Journal title :
Electronic Notes in Discrete Mathematics
Link To Document :